# SDR P5CA9500094

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 530-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SEAT TRACK LBL 6O BETWEEN STA. 530 TO 540 CORRODED.  REMOVED CORROSION PER SRM 51-10-01 WITHIN LIMITS.
